# SDR USAA002131

- Difficulty date: December 13, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD ANGLE CRACKED .5 INCH, STATION 663, RBL 25, WL 203.  SPLICED ANGLES PER EA 68620.  (M)
